05-03-2005, 09:12 AM #1
Woman,VAr and the Birth control pill
I was just wondering if anyone has any info regarding the effects of VAR on the Birth control pill please ???
I, and my wife are thinking of her trying Var @ 10mg per day for 8 weeks but dont want to do it if it effects pregnancy etc. Also, if it does cancel out the effects of the pill, does using the VAR and conceiving whilst on it, cause any known problems to the baby etc ?
05-03-2005, 09:44 AM #2
10mg a day for you would do nothing but shut yout down. foryour wife it is an excellent choice. I dont belive it has any adverse effects on the pill. If you are trying to have a baby i wouldnt be putting anything in my wife, JMO.
05-03-2005, 09:59 AM #3
except for my wiener!
05-03-2005, 10:00 AM #4
and my tounge!!!!!!!!!!!!!
05-03-2005, 10:01 AM #5
and my fingers!!!!!!!!1111
hey, im not even on a cycle yet,and when i am, ill be the one youll see down the street humpin trees!!!
05-03-2005, 10:02 AM #6
sorry bros, just a little teste today, got an AWESOME leg workout today. my accomplished goals make me soo darn happy! o i could just cry...(FROM THE PAIN!!!! AARRGGGHHHHHH!!!!)
05-03-2005, 10:03 AM #7
honestly though, if my fiance was pregnant, first i would shoot myself, then i would tell her to stop taking everything and live a helathy natural life!
05-03-2005, 01:09 PM #8
Sorry, I cant have put that clearly enough. Came out the wrong way. I am NOT doing 10mg of it, I am actually starting a cycle of 150mg prop EOD with 40mg VAR ED for wks 3-10. But what I mean is my wife and I have been wondering what it would be like for her, and side effects with the Birth Control Pill etc.
If anyone knows any definates I would like to know, thanks
05-03-2005, 01:42 PM #9
05-03-2005, 01:49 PM #10
It won't affect her birth control as far as effectiveness... she may not get the total hard look that anavar can help bring because of the water that the pill can tend to cause women to hold...she might want to take a little dandelion root to keep retention down...and make sure she's drinking plenty of water as well to keep her system flushed out...make sure she's not taking any st. john's wort if you're worried about birth control sabotage...if she's dropping weight quickly enough she might experience some spotting, an extremely light cycle, or it may even cease all together if that extreme of a change in a short period of time...so know that may occur ...xxxSass
05-03-2005, 02:32 PM #11
ok thanks for that
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)